MathSciNet Relay Station
MathSciNet bibliographic data
MR358891 (50 #11348) 60A10 (28A50)
Dubins, Lester E. Finitely additive conditional probabilities, conglomerability and disintegrations. Ann. Probability 3 (1975), 89–99.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement